Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 37, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 19, 2015, 2:55 PM CDT for Lee County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 2:55 PM CDT (19:55 UTC)
- Expired
- Apr 19, 2015, 3:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Lee County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
325
WUUS54 KEWX 191955
SVREWX
TXC287-192030-
/O.NEW.KEWX.SV.W.0037.150419T1955Z-150419T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 330 PM CDT
* AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TANGLEWOOD...OR NEAR LEXINGTON...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...TANGLEWOOD...DIME BOX AND OLD DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3043 9706 3052 9703 3054 9692 3049 9690
3048 9691 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3033 9675 3032 9673
TIME...MOT...LOC 1955Z 281DEG 22KT 3046 9693
HAIL...1.00IN
WIND...<50MPH
$$
CP1 follow-up statement
541
WWUS54 KEWX 192027
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 PM CDT SUN APR 19 2015
TXC287-192035-
/O.EXP.KEWX.SV.W.0037.000000T0000Z-150419T2030Z/
LEE TX-
327 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY WILL
EXPIRE AT 330 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3043 9706 3052 9703 3054 9692 3049 9690
3048 9691 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3033 9675 3032 9673
TIME...MOT...LOC 2023Z 281DEG 22KT 3046 9693
$$
EMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:02 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 19, 1:02 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 102 PM CDT SUN APR 19 2015 .AVIATION... A BAND OF CUMULUS HAS FORMED FROM JUST SOUTH OF KERV TO KTPL ALONG A PREFRONTAL TROUGH THAT WILL MOVE ACROSS THE REST OF OUR AREA THIS AFTERNOON. CUMULUS IS EXPECTED TO BUILD INTO ISOLD SHRA/TSRA EAST OF I-35 BY 20Z AND THEN PUSH EAST OF OUR AREA BY 01Z WHEN A COLD FRONT OVERTAKES THE TROUGH. GR/GS AND WIND GUSTS UP TO 50 KTS ARE POSSIBLE WITH THE TSRA. KAUS WILL HAVE BEST CHANCE FOR IMPACT. HOWEVER...EXPECT DEVELOPMENT TO BE EAST OF THE AIRPORT AND WILL LEAVE MENTION OUT...HOWEVER...MONITOR RADAR TRENDS. VFR SKIES WILL PREVAIL...EXCEPT A BAND OF MVFR CIGS FROM KSSF TO KPEZ AND KCZT AREAS NEXT HOUR OR TWO. SWLY WINDS 5 TO 15 KTS TURN NWLY WITH THE PASSAGE OF THE TROUGH THIS AFTERNOON...THEN NLY WITH THE FRONTAL PASSAGE THIS EVENING AND ELY LATE MONDAY. EXCEPT ALONG THE RIO GRANDE AND KDRT...WHERE A WEAKER PRESSURE GRADIENT AND SHIFTING OF THE SURFACE HIGH ALLOW FOR LIGHT NELY WINDS TONIGHT AND SELY WINDS ON MONDAY. && .PREV DISCUSSION... /ISSUED 829 AM CDT SUN APR 19 2015/ UPDATE... FOG IS MORE WIDESPREAD THAN PREVIOUSLY ANTICIPATED. HAVE EXPANDED THE AREA OF FOG FOR THIS MORNING. EXPECTING IT WILL BURN OFF BEFORE NOON. PREV DISCUSSION... /ISSUED 651 AM CDT SUN APR 19 2015/ AVIATION... /12Z TAFS/ LIFR/IFR CONDITIONS WILL IMPROVE TO VFR CATEGORY BY 15Z AS DRIER AIR MIXES DOWN AND SURFACE TEMPERATURES CLIMB INTO THE 70S. WINDS WILL BE FROM THE SOUTH TO SOUTHWEST THIS MORNING SHIFTING TO THE NORTHWEST TO NORTH IN THE AFTERNOON AND EVENING. A COLD FRONT IS FORECAST TO PUSH ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. CONVECTION IS EXPECTED TO FORM ALONG AND AHEAD OF THE FRONTAL BOUNDARY MAINLY AFFECTING AREAS EAST OF INTERSTATE 35. WINDS WILL PICK UP THIS AFTERNOON AND GUSTS UP TO 25 KNOTS FROM THE NORTHWEST. SOME MODELS BRING MVFR ALONG THE I-35 TERMINALS OVERNIGHT...BUT DONT BUYING THIS SOLUTION AS WIND FLOW REMAINS FROM THE NORTH AT 5 TO 10 KNOTS. PREV DISCUSSION... /ISSUED 352 AM CDT SUN APR 19 2015/ SHORT TERM (TODAY THROUGH MONDAY)... THE 00Z UPPER AIR ANALYSIS SHOWED THE PERSISTENT UPPER LOW WHICH HAS BEEN NEARLY STATIONARY TO OUR WEST OVER THE PAST SEVERAL DAYS BEGINNING TO MOVE NORTHEAST. THE CENTER OF THE LOW AT 500 MB WAS LOCATED NEAR EASTERN COLORADO. MODELS ARE CONSISTENTLY WEAKENING/MOVING THE LOW CENTER EAST THIS AFTERNOON WITH AN OPEN WAVE EXPECTED TO BE NEAR NORTHEAST OKLAHOMA BY THIS EVENING. THE LOW IS BEING FORCED EASTWARD BY A ANOTHER STRONG LOW DROPPING FROM CANADA INTO THE NORTHERN CONUS. AS THE UPPER LOW MOVES EAST...IT WILL ALLOW A COLD FRONT TO MOVE THROUGH THE REGION LATE THIS AFTERNOON AND EVENING. THE 06Z SURFACE ANALYSIS SHOWED A SURFACE LOW NEAR CHILDRESS WITH A WEAK HIGH NEAR HOUSTON. BEFORE THE FROPA...BREEZY SOUTHWESTERLY FLOW AT THE SURFACE WILL SETUP AHEAD OF THE APPROACHING COLD FRONT. THIS SETUP SHOULD EQUATE TO WARM AFTERNOON TEMPERATURES. GROUND MOISTURE SHOULD KEEP TEMPS A COUPLE OF DEGREES COOLER AND WILL UNDERCUT MAVMOS SLIGHTLY FOR AFTERNOON HIGHS. THE FOCUS OF TODAYS FORECAST THEN SHIFTS TO THE THREAT OF CONVECTION ALONG THE FRONTAL BOUNDARY AS IT MOVES THROUGH THE AREA. THE 850 MB ANALYSIS SHOWS A SHARP CUTOFF IN MOISTURE FROM OUR WESTERN CWA TO THE EASTERN COUNTIES. IF ANY STORMS DO DEVELOP IT WILL BE ACROSS THE EASTERN COUNTIES WHERE THE BEST MOISTURE COINCIDES WITH THE FRONTAL BOUNDARY. MOST ACTIVITY WILL BE WELL EAST AND NORTHEAST OF OUR CWA WHERE THE BEST DYNAMICAL FORCING WILL BE TODAY WITH THE EXITING LOW-PRESSURE SYSTEM. STORM PROCESSES IN OUR CWA WILL BE PRIMARILY DRIVEN BE MESOSCALE FORCES SUCH AS FRONTOGENETICAL FORCING ALONG THE ADVANCING COLD FRONT. IF ANY STORMS DO DEVELOP THEY WILL HAVE A VERY UNSTABLE AIRMASS TO TAP INTO TO QUICKLY BECOME STRONG/SEVERE. SHEAR VALUES NEAR 40 KNOTS WILL ALSO SUPPORT THE THREAT FOR SEVERE WEATHER. THE STORM PREDICTION CENTER HAS PLACED AREAS EAST OF AN AUSTIN TO SEGUIN TO PLEASANTON LINE IN A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON. AGREE WITH THIS FORECAST AS THE THREAT TODAY SHOULD BE HIGHLY CONDITIONAL. OVERALL COVERAGE OF STORMS SHOULD BE LOW...BUT ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THE THREAT OF STORMS WILL SLOWLY SHIFT SOUTH AFTER 00Z WITH ALL STORMS EXITING THE CWA BY 06Z. THE FRONT WILL BRING IN COOLER TEMPERATURES WHICH LEAVES TODAYS AS THE WARMEST DAY OF THE FORECAST PERIOD. CONTINUED WEAK NORTHERLY FLOW AT THE SURFACE AND SOME CLOUD COVER SHOULD KEEP HIGH TEMPERATURES MONDAY IN THE LOWER TO MIDDLE 70S. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... THE EXTENDED FORECAST IS A TOUGH ONE AS NEARLY ZONAL FLOW ALOFT SETS UP ACROSS THE REGION. THIS WILL ENABLE SURFACE CYCLOGENESIS TO DEVELOP ON THE LEE SIDE OF THE ROCKIES ON TUESDAY. 850 FLOW WILL ALSO INCREASE FROM THE SOUTH TUESDAY WITH 30-35 KNOTS PROGGED BY MEDIUM RANGE GUIDANCE. THIS WILL ALLOW FOR A LOW CHANCE OF RAIN ASSOCIATED WITH WARM AIR ADVECTION TUES-THURSDAY. IT IS TOUGH TO PIN DOWN SPECIFIC RAIN CHANCES AND LOCATIONS EACH DAY DURING THIS PERIOD AT THE PRESENT TIME. BY FRIDAY...STRONGER UPPER LIFT ASSOCIATED WITH AN UPPER LOW WILL POSSIBLY COMBINE WITH A COLD FRONT TO GIVE MOST OF THE AREA ANOTHER DECENT CHANCE OF RAIN. IT IS MUCH TOO EARLY TO GET INTO SPECIFICS REGARDING PRECIP AMOUNTS OR SEVERE CHANCES. TEMPERATURES FOR THE WORK WEEK WILL REMAIN NEAR SEASONAL NORMALS WITH HIGHS IN THE 70S AND LOWS IN THE 50S/60S FOR MUCH OF THE REGION. HAMPSHIRE && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 56 75 55 74 / 10 - 0 20 20 AUSTIN BERGSTROM INTL AIRPORT 87 55 74 52 74 / 10 - 0 20 20 NEW BRAUNFELS MUNI AIRPORT 88 56 75 54 76 / 10 - 0 20 20 BURNET MUNI AIRPORT 84 52 73 53 74 / - - 0 20 20 DEL RIO INTL AIRPORT 87 59 77 59 78 / - - - 20 20 GEORGETOWN MUNI AIRPORT 86 53 74 52 75 / 10 - 0 20 20 HONDO MUNI AIRPORT 87 57 76 54 75 / - - - 20 20 SAN MARCOS MUNI AIRPORT 87 56 75 53 76 / 10 - 0 20 20 LA GRANGE - FAYETTE REGIONAL 86 57 74 56 76 / 20 20 0 20 20 SAN ANTONIO INTL AIRPORT 88 58 75 56 75 / 10 - 0 20 20 STINSON MUNI AIRPORT 87 59 75 56 76 / 10 - - 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 19, 4:37 AM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 437 AM CDT SUN APR 19 2015 TXZ171>173-183>194-202>209-217>225-228-200945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 437 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A GEORGETOWN TO AUSTIN TO SEGUIN TO PLEASANTON LINE FOR THIS AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. CAN NOT RULE OUT AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.
In the hours before
Local storm report, Apr 19, 2:03 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG AUSTIN 30.31N 97.75W
04/18/2015 TRAVIS TX UTILITY COMPANY
AUSTIN ENERGY REPORTED 7500 CUSTOMERS WITHOUT POWER IN
AUSTIN METRO IN 90 LOCATIONS. REPORTS OF FALLEN TREES ON
POWER LINES.
&&
EVENT NUMBER EWX1500226
LJHLocal storm report, Apr 19, 2:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 2 S AUSTIN 30.27N 97.75W
04/18/2015 TRAVIS TX FIRE DEPT/RESCUE
WIND BLEW PORTIONS OF ROOF OFF OF RESIDENTIAL MIDRISE
&&
EVENT NUMBER EWX1500227
LJHLocal storm report, Apr 19, 2:09 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
209 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 1 S AUSTIN 30.29N 97.75W
04/18/2015 E1.00 INCH TRAVIS TX PUBLIC
QUARTER SIZE HAIL AT SOUTH FIRST STREET AND RIVERSIDE
&&
EVENT NUMBER EWX1500228
LJHSpecial weather statement, Apr 19, 2:50 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
250 PM CDT SUN APR 19 2015
TXZ194-192015-
LEE TX-
250 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 315
PM CDT...
AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TANGLEWOOD...OR NEAR LEXINGTON...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON AND TANGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3041 9708 3050 9708 3055 9696 3055 9694
3051 9690 3049 9690 3048 9691 3046 9690
3046 9688 3043 9687 3043 9685 3038 9678
TIME...MOT...LOC 1949Z 272DEG 24KT 3047 9696
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 29 min |
| Apr 18, 7:09 PM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 18, 7:32 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 18, 7:35 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 27 min |
| Apr 18, 8:25 PM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| Apr 18, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 31 min |
| Apr 18, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 32 min |
| Apr 18, 9:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 9:35 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 18, 9:44 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee | 46 min |
| Apr 18, 11:25 PM CDT | Special Weather Statement | EWX | Kendall | 35 min |
| Apr 19, 9:59 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Apr 19, 2:50 PM CDT | Special Weather Statement | EWX | Lee | 25 min |
| Apr 19, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell | 51 min |
| Apr 19, 3:39 PM CDT | Special Weather Statement | EWX | Bastrop | 36 min |
| Apr 19, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 37 min |
| Apr 19, 4:18 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 27 min |
| Apr 19, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 14 min |
| Apr 19, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 32 min |
| Apr 19, 4:49 PM CDT | Special Weather Statement | EWX | Lee | 41 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 47 min |
| Apr 19, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 40 min |
| Apr 19, 6:49 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.